In person event

2022 Wisconsin Summit

Achieving Positive Business Outcomes through Disability Inclusion and Equity

Recruiting and retaining Employees with Diverse Abilities

October 13, 2022

 

REGISTER NOW

Rockwell Automation logo

In person event hosted by

Rockwell Automation

1201 S. 2nd Street Milwaukee, WI

October 13, 2022

7:00 am – 8:00 am Registration and Networking

8:00 am – 3:30 pm – Summit

View Full Agenda

About the Event

As the premier conference in the Midwest exploring business issues related to disability inclusion, the 2022 Disability:IN Wisconsin Summit is designed for employers and their human resources, talent acquisition, and diversity and inclusion professionals. It is also intended for those within companies who service clients; design products, systems and services; spur innovation— all who push performance and profitability.

Registration is open through October 12, 2022

Register Now!

Pricing (includes breakfast and lunch)

Members: $150

Non-members: $200

If your company is a member of Disability:IN Wisconsin, please enter code MEMBERWI on the ticketing page by clicking “Enter promo code” at the top of the page to receive the discounted rate.

Rockwell Automation logo

Champion Sponsorship

Old National Bank logoRangam logoTeamSoft logoAmerican Family Insurance logoManpowerGroup logo

Advocate Sponsors

CUNA Mutual Group logoNorthwestern Mutual logoFranklin Energy logo

Supporter Sponsors

Froedtert & the Medical College of Wisconsin logo

AGENDA

7:00am – 8:00am Networking/Registration
8:00am – 8:15amWelcome and Opening Remarks
TRACY GLORIOSO (DISABILITY:IN WISCONSIN BOARD CHAIR) BUSINESS OPTIMIZATION LEADER, MANPOWERGROUP
8:15am – 8:25amMessage from Rockwell CEO
– BLAKE MORET, Chairman and Chief Executive Officer, ROCKWELL AUTOMATION
MAIN SESSION (Morning)
8:25am – 9:00amRockwell’s Global Strategy for Inclusion
– BOBBY GRIFFIN, Chief Diversity, Equity & Inclusion Officer, ROCKWELL AUTOMATION
9:00am – 9:30amDepartment of Workforce Development (DWD)
– AMY PECHACEK, SECRETARY-DESIGNEE
at Wisconsin Department of Workforce Development
9:30am – 10:15amManpowerGroup – Leading with Inclusion
– ELAINE KRESSIN, LEARNING AND DEVELOPMENT BUSINESS PARTNER
– GUILLERMO GUTIERREZ, DIRECTOR OF DIVERSITY, INCLUSION & EQUITY
10:15am-10:30am15-MINUTE BREAK
10:30am – 11:15amBREAKOUT DISCUSSION SESSIONS (CHOOSE ONE 45-MINUTE SESSION) 
 

A. ERG/BRG Networking Group
– FACILITATOR – BROOKE THOMAS, INCLUSIVE EXCELLENCE ADVISOR, AMERICAN FAMILY INSURANCE
– FACILITATOR – JULIE OKORO, WORKFORCE DEVELOPMENT, CHILDREN’S WISCONSIN

B. ManpowerGroup – Leading with Inclusion (Discussion)
– ELAINE KRESSIN, LEARNING AND DEVELOPMENT BUSINESS PARTNER
– GUILLERMO GUTIERREZ, DIRECTOR OF DIVERSITY, INCLUSION & EQUITY
11:15am – 12:15pm1-HOUR LUNCH INCLUDING THE DEREK SMITH AWARD NOMINEES/RECIPIENT & DEI AWARD WINNERS ANNOUNCEMENT
– TRACY GLORIOSO – BUSINESS OPTIMIZATION LEADER, MANPOWERGROUP
– JUDY QUIGLEY – EXECUTIVE DIRECTOR, DISABILITY:IN WISCONSIN
– DEREK SMITH – PRESIDENT/CEO AILCO EQUIPMENT FINANCE GROUP INC.
MAIN SESSION (Afternoon)
12:15pm – 1:15pmKEYNOTE SPEAKERWalgreens Corporate Strategies on Inclusion
– RANDY LEWIS, FORMER CHIEF SUPPLY OFFICER AT
WALGREENS
1:15pm – 2:00pmPower of Inclusion – Partnership Strategies
– JAMES MAHONEY, COO RANGAM
15-MINUTE BREAK
2:15pm – 3:00pmBREAKOUT SESSIONS (CHOOSE ONE 45-MINUTE SESSION) 

C. DEI Corporate Strategies
– DWAYNE MADDOX, VICE PRESIDENT, DEI PROGRAM DIRECTOR – OLD NATIONAL BANK
D. Partnership Strategies – Practical Ideas and Examples (Discussion)
– TRACEY ANDRUS, EXECUTIVE VP GLOBAL INNOVATIONS – RANGAM
3:00pm –
3:15pm
SUMMIT THANK YOU, ANNOUNCEMENT OF 2023 SUMMIT
TRACY GLORIOSO – BUSINESS OPTIMIZATION LEADER, MANPOWERGROUP
3:15pmSUMMIT CLOSE